# SDR DL73K010949

- Difficulty date: June 12, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 50,118 hours, 38,162 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS  FOUND ON THE VERTICAL STABILIZER FUSELAGE ATTACH LUGS.  CORROSION WAS REMOVED FROM THE FACES, BORES AND OVERSIZED BUSHINGS WERE INSTALLED PER ERA 397615-14 AT HMV.
